# SDR SWAA2023031515898

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 61,117 hours, 36,252 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRTH BAR HOOKS DO NOT SECURE THE BAR SUFFICIENTLY<[01] RECLAMPED THE SERVICE DOOR GIRT BAR HOLDERS TO SECURE THE GIRT BAR TIGHTER REF SIP
